# SDR WVER2016043000008

- Difficulty date: April 21, 2016
- Submitted: May 1, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 33,727 hours, 23,922 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FOUND WHILE REPLACING FS 280 CROSSBEAM. MEASURES .227" SHOULD BE .159". HOLE EXISTS ON MACHINE FRAME AT LBL 42.
